# SDR SWAA2024011732704

- Difficulty date: December 17, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR HARDWARE AND GIRT BAR FITTING PLATE AT AFT GALLEY AREA.   REPLACED ENTRY DOOR HARDWARE AND GIRT BAR FITTING PLATE AT AFT GALLEY AREA IAW AMM 25-66-02-400-801.
